# SDR IPXA1567342

- Difficulty date: May 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 19,215 hours, 12,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CK LOWER AFT CARGO COMPARTMENT RT Z ANGLE HAS CORROSION ON TIE DOWN FITTING AT STA 1520.  FABRICATED NEW FITTING AND INSTALLED.
